Medications and Hair Changes
View Single Post
View Public Profile
Send a private message to FeedYourHead
Find More Posts by FeedYourHead
Join Date: Jun 2008
Monday, August 11, 2008 at 01:36AM
I'm wondering if my hair's extreme dryness could be because of a medication I take for bipolar disorder (lithium).
The drug seems to suck moisture from everywhere else on my body; frequent thirst is a side effect I've been experiencing, especially since the doctor upped my dose recently.
Name: FeedYourHead's Hair
Description: 3A/3B, Botticelli, fine, thick, high porosity, APL, dark ash blonde (colored),CG since 2008
Likes: Shea Moisture Coconut & Hibiscus Co-Wash Conditioning Cleanser; Curls Coconut Curlada conditioner; Jane Carter Solution Revitalizing Leave-in conditioner; Carol's Daughter Tui oil; Curls Creme Brule cream; FOTE AVG; coconut oil; banana hair masks; honey
Dislikes: Silicones (
), Hairbrushes (
) and harsh detergents (